# SDR YENA2025010300013

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10839
- Aircraft time: 9,896 hours, 1,460 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#711, JFK-LAS. (ETOPS) 'APU FIRE LOOP B FAULT, ECAM AND QRH COMPLETE ( APU FIRE DETECTION SYSTEM 1) LOOP B ); PER TSM 26-13-00-810-801-A. PERFORMED APU FIRE BITE TEST AND OVERHEAT DETECTION SYSTEM. NO FAULTS AND NO LAST LEG REPORT FAULTS OPS CHECK GOOD. TEST OK. THIS CLEARS MDDR # 570300 MX-4 UPDATED PLACARD REMOVED.
